Communications in Mathematical Sciences
Volume 10 (2012)
Ladder theorem and length-scale estimates for a Leray alpha model of turbulence
Pages: 477 – 491
In this paper, we study the Modified Leray alpha model with periodic boundary conditions. We show that the regular solution satisfies a sequence of energy inequalities which are called “ladder inequalities”. Furthermore, we estimate some quantities of physical relevance in terms of the Reynolds number.
turbulence models, regularity, Navier-Stokes equations
2010 Mathematics Subject Classification
35Q30, 76B03, 76D05, 76F05